MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. OPTETRAK LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Model Number LOGIC TIBIA IMPLANT PSC INSERT, SZ 5, 11MM
Medical Device Problem Codes Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Synovitis (2094)
Date of Event 08/23/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Legal case - usa.Patient id: (b)(6).It was reported by the legal department, the patient received a right total knee replacement on (b)(6) 2019 with no complications.On (b)(6) 2022, approximately 3 years 5 months from the initial, the patient received a revised right knee replacement due to ¿the patient had moderate debris synovitis.It was actually not as bad as the previous arthroscopy.The femur and tibia were evaluated and both were intact without any evidence of loosening." an arthroscopy was performed on (b)(6) 2022.There is no device return.There are no photos or other images of the device provided.No additional information is available.510k: k110547.
 
Additional Manufacturer Narrative
Concomitant medical product(s): 02-010-01-0350 - 4180291 - logic femoral ps cem right sz 5; 02-012-41-5050 - 5108397 - logic tibia traptray cem sz 5f/5t; 200-02-32 - 5661792 - three peg patella 32mm.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Added information to e3, e4, h7, and h9.Added component code to h6.H6: investigation results - the revision reported was likely the result of polyethylene wear as stated in the operative notes.The extent and root cause of the polyethylene wear cannot be determined as the device was not available for evaluation, and radiographs and photographs were not provided.A contributing factor to the polyethylene wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.H6: corrected clinical code, impact code, and problem code to more accurately reflect the reported event.

Brand Name
OPTETRAK LOGIC
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16701940
Report Number1038671-2023-00614
Device Sequence Number20289031
Product Code JWH
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/20/2022
Device Model NumberLOGIC TIBIA IMPLANT PSC INSERT, SZ 5, 11MM
Device Catalogue Number02-012-44-5011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2023
Supplement Date Received by Manufacturer08/08/2023
05/11/2026
Initial Report FDA Received Date04/07/2023
Supplement Report FDA Received Date08/18/2023
06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/27/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale